# SDR UHLA2010021900009

- Difficulty date: February 19, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 3,407 hours, 2,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 17004955415
- Part serial: 0000250913
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,407 hours, 2,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS/PASSENGER SIGN PANEL IN COCKPIT.
